# SDR Q6MR201807180002

- Difficulty date: July 14, 2018
- Submitted: July 18, 2018
- Operation: General aviation
- Aircraft: N46KJ
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636037
- Aircraft time: 3,707 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Clamp
- Part number: LW1585862244
- Condition: Missing
- Location: Intake Outlet
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED REDUCED ENGINE POWER AND LOSS OF MANIFOLD PRESSURE. MAINTENANCE INSPECTED AND FOUND A CLAMP MISSING FROM INTAKE OUTLET DUCT BETWEEN LEFT TURBO AND INTER COOLER. INSTALLED NEW CLAMP AND OPERATION WAS GOOD.
